Alert archive / California / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 116, NWS Las Vegas, NV

August 1, 2011San Bernardino County, California

NWS Las Vegas, NV issued this severe thunderstorm warning at Aug 1, 2011, 5:29 PM PDT for San Bernardino County, California. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2011, 5:29 PM PDT (00:29 UTC)
Expired
Aug 1, 2011, 6:15 PM PDT
In force
46 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

County San Bernardino County, CA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 0.5 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2011-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2011-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
3098 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WUUS55 KVEF 020029
SVRVEF
CAC071-020115-
/O.NEW.KVEF.SV.W.0116.110802T0029Z-110802T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
529 PM PDT MON AUG 1 2011

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 615 PM PDT.

* AT 527 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED OVER EXTREME WEST
  CENTRAL SAN BERNARDINO COUNTY...OR 32 MILES WEST OF BARSTOW...AND
  MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
  THE INDICATED COUNTY BUT WILL IMPACT THE AREA NEAR THE    
  INTERSECTION OF HIGHWAY 58 AND 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

&&

LAT...LON 3492 11764 3510 11765 3510 11762 3519 11764
      3526 11761 3507 11728 3486 11752
TIME...MOT...LOC 0029Z 206DEG 18KT 3497 11762

$$

JH
2 follow-up statements
111 
WWUS55 KVEF 020053
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
553 PM PDT MON AUG 1 2011

CAC071-020115-
/O.CON.KVEF.SV.W.0116.000000T0000Z-110802T0115Z/
SAN BERNARDINO CA-
553 PM PDT MON AUG 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM PDT
FOR WEST CENTRAL SAN BERNARDINO COUNTY...

AT 549 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED OVER EXTREME
WEST CENTRAL SAN BERNARDINO COUNTY...OR 31 MILES NORTHWEST OF
BARSTOW...MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY BUT WILL STILL IMPACT THE AREA NEAR THE 
INTERSECTION OF HIGHWAY 58 AND 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

&&

LAT...LON 3492 11764 3510 11765 3510 11762 3519 11764
      3526 11761 3507 11728 3486 11752
TIME...MOT...LOC 0052Z 206DEG 18KT 3507 11756

$$

JH
536 
WWUS55 KVEF 020108
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
608 PM PDT MON AUG 1 2011

CAC071-020118-
/O.EXP.KVEF.SV.W.0116.000000T0000Z-110802T0115Z/
SAN BERNARDINO CA-
608 PM PDT MON AUG 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SAN BERNARDINO
COUNTY WILL EXPIRE AT 615 PM PDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND THE THREAT OF DAMAGING WIND 
AND HAIL HAS ENDED.

LAT...LON 3492 11764 3510 11765 3510 11762 3519 11764
      3526 11761 3507 11728 3486 11752
TIME...MOT...LOC 0108Z 206DEG 18KT 3514 11752

$$

JH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:35 PM PDT, 2 hours 54 minutes earlier.

Area forecast discussion, Aug 1, 2:35 PM PDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
235 PM PDT MON AUG 1 2011

.SYNOPSIS...DRIER AIR WILL MOVE OVER THE AREA THROUGH THE MIDDLE OF
THE WEEK. THIS WILL CONFINE THUNDERSTORMS TO MAINLY THE EASTERN
PORTION OF THE AREA ON TUESDAY AND THEN MAINLY OVER ARIZONA ON
WEDNESDAY...BEFORE DRY CONDITIONS EXIST AREAWIDE ON THURSDAY.
TEMPERATURES WILL BE NEAR NORMAL THROUGH THE WEEK.
&&

.SHORT TERM...QUESTION EARLY TODAY WAS WOULD THE DRY AIR ALOFT
OVERCOME THE SURFACE MOISTURE/DYNAMICS THIS AFTERNOON AND OVERALL
THE ANSWER HAS BEEN YES IT WILL. ISOLATED CONVECTION HAS BEEN NOTED
MAINLY OVER THE CWA BOUNDARY AREAS...AND STILL NOT OUT OF THE
QUESTION THAT AN ISOLATED THUNDERSTORM WILL FORM OVER THE CWA
MOUNTAINS INTO THE EVENING...BUT OVERALL THE EVENING SHOULD BE
FAIRLY QUIET. EXPECT FURTHER DRYING TO TAKE PLACE ON TUESDAY AS A
TROUGH BEGINS TO DEVELOP OFF THE PACNW COAST AND SLOWLY TURNS THE
FLOW ALOFT OVER THE CWA TO MORE SOUTHWEST. THIS PROCESS WILL
CONTINUE INTO WEDNESDAY WITH DRY SOUTHWEST FLOW OVER THE AREA BY
THURSDAY. THE RESULT WILL BE TO CONFINE THE THUNDERSTORM CHANCES ON
TUESDAY TO MAINLY THE EASTERN PORTION OF THE CWA AND THEN MAINLY
ARIZONA ON WEDNESDAY...BEFORE DRY CONDITIONS EXIST CWA WIDE ON
THURSDAY. OVERALL PATTERN WILL KEEP BASICALLY DIURNAL WINDS OVER THE
AREA...WHILE DAYTIME TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW
NORMAL.
&&

.LONG TERM...WELL IT LOOKS LIKE THE MONSOON WILL BE TAKING A BREAK
IN THE EXTENDED TIME PERIOD. A TROUGH AXIS ALONG THE WEST COAST WILL
KEEP THE AREA IN A SOUTHWEST FLOW ALOFT FROM THURSDAY MORNING
THROUGH SATURDAY NIGHT. THIS SHOULD ALLOW DRY AND STABLE AIR TO
SPREAD OVER THE ENTIRE AREA AND THUS THE FORECAST WAS KEPT DRY AND
MAINLY CLEAR. A SHORTWAVE EMBEDDED WITHIN THE MEAN WEST COAST TROUGH
IS FORECAST TO EJECT INLAND ON SATURDAY NIGHT INTO SUNDAY ACROSS THE
PAC NW. AT THIS SAME TIME AN UPPER TROUGH AND ASSOCIATED SURFACE
COLD FRONT ARE FORECAST TO SLIDE ACROSS THE GREAT LAKES AND
NORTHEASTERN UNITED STATES. THIS SHOULD SET UP A PATTERN CHANGE THAT
HELPS TO RETROGRADE THE PERSISTENT UPPER RIDGE THAT HAS BEEN OVER
TEXAS AND OKLAHOMA FURTHER WEST TOWARDS ARIZONA AND NEW MEXICO FOR
THE EARLY PART OF NEXT WEEK. FOR US THIS WILL RESULT IN CONTINUED
DRY WEATHER WITH ABUNDANT SUNSHINE AS ANY MONSOON MOISTURE WOULD BE
KEPT OUT BY THE WEAK FLOW ALOFT. TEMPS SHOULD REMAIN AT OR ABOVE
NORMAL. I DID GO A LITTLE ABOVE GUIDANCE EARLY NEXT WEEK AS THE
PROGGED 500 MB HEIGHTS AND 850-700 MB LAYER TEMPS SUPPORTED HIGHS AT
LEAST NEAR NORMAL...IF NOT A LITTLE ABOVE.
&&

.AVIATION...FOR MCCARRAN...SO FAR THE ATMOSPHERE HAS STRUGGLED TODAY
TO PRODUCE ANYTHING MORE THAN SCT CLOUDS AROUND 8K FEET. WHILE A
TSRA OR SHRA IS NOT ENTIRELY OUT OF THE QUESTION THIS EVENING...IF
SOMETHING DEVELOPS IT SHOULD BE ISOLATED IN NATURE. AS A RESULT WE
WILL JUST KEEP A CB IN THE TAF THROUGH THIS EVENING AND AMEND THE
TAF IF NEEDED. OTHERWISE WINDS SHOULD FAVOR TYPICAL DIURNAL
DIRECTIONS AND SPEEDS THROUGH TUESDAY AFTERNOON. FEW-SCT CLOUDS AOA
8K FEET TONIGHT THROUGH LATE TUESDAY MORNING. ENOUGH MOISTURE AND
INSTABILITY IS EXPECTED TO LINGER ACROSS THE AREA ON TUESDAY
AFTERNOON AND EVENING THAT TSRA MAY DEVELOP ONCE AGAIN. MODELS SHOW
SIGNIFICANTLY MORE MOISTURE TO WORK WITH TOMORROW AFTERNOON AND
EVENING...BUT GIVEN THE TREND OF THINGS TODAY...CONFIDENCE IN TSRA
DEVELOPMENT TOMORROW IS REDUCED...AND THUS WILL JUST PLACE A CB IN
THE TAF STARTING AT 20Z.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCT SHRA/TSRA THIS EVENING...WITH THE GREATEST COVERAGE
OVER WESTERN INYO COUNTY AND MOHAVE COUNTY. TSRA COULD GENERATE
GUSTY AND ERRATIC WINDS AS WELL AS REDUCED CIGS AND VSBY IN AND NEAR
THEM. OTHERWISE WINDS WILL FAVOR DIURNAL DIRECTIONAL TRENDS THROUGH
TUESDAY AFTERNOON. CLOUDS WILL MAINLY BE SCT-BKN THIS EVENING AOA 8K
FEET WITH A FEW CLOUDS AOA 8K FEET TONIGHT. ON TUESDAY ISOLATED TSRA
WILL BE POSSIBLE ONCE AGAIN MAINLY ACROSS MOHAVE...LINCOLN AND TO A
LESSER EXTENT CLARK AND EASTERN SAN BERNARDINO COUNTIES IN THE
AFTERNOON AND EVENING. CLOUDS WILL BE FEW-SCT AOA 8K FEET AT BEST
OVER THE WESTERN HALF OF THE AREA AND SCT-BKN AOA 8K FEET OVER
EASTERN AREAS.
&&

.CLIMATE...EFFECTIVE TODAY THE NEW 30 YEAR CLIMATOLOGICAL NORMALS
ISSUED BY THE NATIONAL CLIMATIC DATA CENTER/NCDC WILL BE IMPLEMENTED
INTO ROUTINE CLIMATE PRODUCTS ISSUED BY THE NATIONAL WEATHER SERVICE
OFFICE. THESE NEW NORMALS ARE FOR THE PERIOD OF 1981-2000 AND
REPLACE THE 1971-2000 NORMALS THAT WERE PREVIOUSLY USED. THERE WILL
BE A LAG TIME WITH THE NORMALS ON OUR WEBSITE ON SOME WEBPAGES AND
WE WILL BE WORKING ON GETTING THESE UPDATED OVER THE NEXT FEW WEEKS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

JENSEN/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 1, 2:46 AM PDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
246 AM PDT MON AUG 1 2011

AZZ001>003-036-CAZ519>527-NVZ014>022-020700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
246 AM PDT MON AUG 1 2011 /246 AM MST MON AUG 1 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...MAINLY
OVER THE MOUNTAINS...AND THEN MOVE TO THE NORTHEAST. THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL DECREASE FROM WEST TO EAST TUESDAY AND
WEDNESDAY...BUT ANY STRONGER STORMS MAY STILL PRODUCE SEVERE
WEATHER. HAZARDOUS WEATHER IS NOT LIKELY THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY TODAY. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

MORGAN

In the hours before

Local storm report, Aug 1, 3:50 PM PDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
350 PM PDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             2 SW TWENTYNINE PALMS   34.12N 116.09W
08/01/2011  E0.50 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER REPORTED HAIL RANGING FROM PEA TO DIME SIZE IN
            TWENTYNINE PALMS.

&&

STACHELSKI
Local storm report, Aug 1, 4:22 PM PDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
422 PM PDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND GST     4 ESE WEST WIND AERO    34.12N 115.85W
08/01/2011  M54.00 MPH       SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER MEASURED A 54 MPH THUDNERSTORM WIND GUST IN
            WONDER VALLEY SOUTH. VISIBILITY WAS REDUCED TO NEAR ZERO
            IN BLOWING DUST.

&&

STACHELSKI
Local storm report, Aug 1, 4:51 PM PDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
451 PM PDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HEAVY RAIN       2 SW TWENTYNINE PALMS   34.12N 116.09W
07/31/2011  M1.02 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER REPORTED 1.02 INCHES OF RAIN IN ONE HOUR. NO
            FLOODING PROBLEMS WERE NOTED.

1136 AM     HEAVY RAIN       PAHRUMP                 36.21N 115.99W
07/31/2011  E0.40 INCH       NYE                NV   TRAINED SPOTTER

            SPOTTER REPORTED HEAVY RAIN WITH WATER RUNOFF THE SIDE OF
            THE ROAD AND WATER IN DITCHES.

0200 PM     FLASH FLOOD      8 WSW HUNTER MOUNTAIN R 36.50N 117.60W
07/31/2011                   INYO               CA   PARK/FOREST SRVC

            THE PARK SERVICE REPORTED SALINE VALLEY ROAD WAS WASHED
            OUT AND CLOSED IN DEATH VALLEY NATIONAL PARK. ROCKS AND
            MUD WERE ALSO WASHED ONTO BADWATER ROAD.

0223 PM     FLASH FLOOD      LIDA                    37.46N 117.50W
07/31/2011                   ESMERALDA          NV   LAW ENFORCEMENT

            THE ESMERALDA COUNTY SHERIFF REPORTED THAT ROCKS...MUD
            AND A LARGE AMOUNT OF WATER WERE ON STATE ROUTE 266 NEAR
            LIDA. A SINGLE VEHICLE ROLLOVER OCCURRED IN THIS AREA AS
            WELL...BUT THERE WERE NO INJURIES REPORTED.

0346 PM     FLASH FLOOD      10 NE CHLORIDE          35.48N 114.04W
07/31/2011                   MOHAVE             AZ   LAW ENFORCEMENT

            THE MOHAVE COUNTY SHERIFF RELAYED A REPORT FROM A RANCHER
            OF AROUND SIX INCHES OF WATER NEAR THE INTERSECTION OF
            STOCKTON HILL ROAD AND CALLE MARQUEZ ROAD.

0404 PM     LIGHTNING        COLORADO CITY           36.99N 112.98W
07/31/2011                   MOHAVE             AZ   LAW ENFORCEMENT

            COLORADO CITY POLICE RELAYED A REPORT OF A TREE THAT WAS
            STRUCK BY LIGHTNING AND SPLIT.

0431 PM     HEAVY RAIN       COLORADO CITY           36.99N 112.98W
07/31/2011  E0.70 INCH       MOHAVE             AZ   LAW ENFORCEMENT

            COLORADO CITY POLICE DEPARTMENT RELAYED A REPORT OF ONE
            BASEMENT BEING FLOODED BY HEAVY RAINFALL.

&&
UPDATED LIST OF REPORTS FROM SUNDAY.

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 5:30 PM PDTSevere Thunderstorm WarningVEFSan Bernardino45 min
Aug 1, 6:21 PM PDTAreal Flood AdvisoryVEFSan Bernardino72 min
Aug 1, 6:32 PM PDTAreal Flood AdvisoryVEFInyo94 min
Aug 1, 6:45 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 1, 8:30 PM PDTSevere Thunderstorm WarningVEFSan Bernardino45 min

Nearby

Severe Thunderstorm Warnings in California, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.